MAUDE Adverse Event Report: DENTSPLY IMPLANTS MANUFACTURING GMBH FRI SCREW FOR ESTHETICBASE D3,4-5,5; IMPLANT, ENDOSSEOUS, ROOT-FORM

DENTSPLY IMPLANTS MANUFACTURING GMBH FRI SCREW FOR ESTHETICBASE D3,4-5,5; IMPLANT, ENDOSSEOUS, ROOT-FORM
Catalog Number 46-4305
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Serious Injury
Event or Problem Description
Customer reported a fracture of screw - rescue service (b)(4).(b)(6) 2026 dianz470: rescue service will be followed up by customer service at cco.In case of no further contact, it is understood that the dentist successfully removed the fragment (if any), and the implant was restored.Otherwise, the lifetime warranty would be claimed.
 
Additional Manufacturer Narrative
Dentsply sirona became aware of a malfunction for same/similar devices that could have possibly caused or contributed to a serious injury.Product return is requested, and product will be evaluated after receipt.In case any new or additional information will be gained from this investigation a follow-up report will be sent.Trend is tracked and monitored.

Brand Name
FRI SCREW FOR ESTHETICBASE D3,4-5,5
Common Device Name
IMPLANT, ENDOSSEOUS, ROOT-FORM
Manufacturer (Section D)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM  63457
Manufacturer (Section G)
DENTSPLY IMPLANTS MANUFACTURING GMBH
rodenbacher chaussee 4
hanau hessen 63457
GM   63457
Manufacturer Contact
dan eagar
221 west philadelphia st.
york, PA 17401
7178457511
MDR Report Key25057116
Report Number3013111692-2026-14741
Device Sequence Number9964923
Product Code DZE
UDI-Device Identifier07392532231612
UDI-Public07392532231612
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K013438
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Dentist
Type of Report Initial
Report Date (Section B) 05/01/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number46-4305
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Distributor Facility Aware Date04/03/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/03/2026
Initial Report FDA Received Date05/01/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NOT PROVIDED
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown